Review: could Lyrica cause Vomiting (Nausea and vomiting)?
Summary: Vomiting is found among people who take Lyrica, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Cymbalta, and have Pain.
We study 64,375 people who have side effects while taking Lyrica from FDA and social media. Among them, 1,831 have Vomiting. Find out below who they are, when they have Vomiting and more.
You are not alone: join a mobile support group for people who take Lyrica and have Vomiting >>>
Lyrica has active ingredients of pregabalin. It is often used in fibromyalgia. (latest outcomes from 66,581 Lyrica users)
Vomiting has been reported by people with pain, high blood pressure, type 2 diabetes, depression, multiple sclerosis. (latest reports from 180,209 Vomiting patients)
On Jan, 29, 2015: 64,375 people reported to have side effects when taking Lyrica. Among them, 1,831 people (2.84%) have Vomiting.
Time on Lyrica when people have Vomiting * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Vomiting when taking Lyrica * :
Age of people who have Vomiting when taking Lyrica * :
Severity of Vomiting when taking Lyrica ** :
|least||moderate||severe||most severe |
How people recovered from Vomiting ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Pain (341 people, 18.62%)
- Fibromyalgia (273 people, 14.91%)
- Depression (223 people, 12.18%)
- Anxiety (197 people, 10.76%)
- Neuralgia (139 people, 7.59%)
Top co-used drugs for these people * :
- Cymbalta (223 people, 12.18%)
- Xanax (206 people, 11.25%)
- Neurontin (204 people, 11.14%)
- Nexium (204 people, 11.14%)
- Aspirin (203 people, 11.09%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vomiting while taking Lyrica?
You are not alone! Join a mobile support group:
- support group for people who take Lyrica and have Vomiting
- support group for people who take Lyrica
- support group for people who have Vomiting
Recent conversations of related support groups:
- Support group for people who take Lyrica
I have gained about 35 pounds, and I have the cognitive effects listed in the prescribing information--problems with thinking and concentration." I've been off Lyrica once, and the side effects went away, but I couldn't get out of bed in the morning
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can i take a steroid while taking xarelto
I took prednisone for constant cough. had 3rd surgery on back one year ago. Had to patch spinal cord. Got blood clots. Had pulmonary embolism. Now have severe bronchitis. I know the prednisone will take care of cough, but what else?
- How much do i decrease at a time, and how long should the decrease last. lyrica, and symbalta
After the extreme weight gain. The dizziness. The exhaustion all the time. Nausea consistently before, during and after eating. Extreme lower back pain. Leg pain, cramping, and jerking. Now her oxygen levels are from 82-95 tops with the bi-pap. She finally wants to quit taking Lyrica, cymbalta, forteo, and all the prescription stomach meds she has to take because she's on them. I am figuring lowering 25 mgs at a time and staying there for 28 days with the Lyrica. She's been on Lyrica and cymbalta for 5-1/2 years. Any help would be greatly appreciated. I know with the severity of her problems she will not make it another three years. The confusion she's in approximately 70% of the time I'm going to lose her. She woke up and was totally confused while I was in the restroom for a couple minutes and I wound up rushing her to the hospital where she died in my arms before bringing her back three times because she took 17-15 mg oxycodone thinking they were her night pills. The reason I'm going into so much detail is to show the severity. Every doctor I've spoken with has said 25-50 mgs for two weeks is the norm. I told her doctor when he bumped her from 75 to 150 she wouldn't be able to take it. I am absolutely positive her body will go through major withdrawals and I can't have that happen. Thank you for taking the time to read everything I've written.
- Any information on deaths from taking lyica and high doses of alprazolam (1 answer)
My Mother was a healthy 89 yr old with no healt issues, she was put on anxiety medicine, which she took regularly. She was also taking Lyric and had just started her Macular degeneration shots. She was prone to bladder infections and we went to the dr. for that, labs showed high calcium, within one week I had to take her to the emergency room, within one day she was on oxygen, within three days she was in the ICU intubated and unresponsive. She remained in ICU for 4 days had renal failure and died two days later.
- Is pregabalin aggravate the symptoms of bph?
I am having BPH. for foot pain doctor prescribes Pregabalin. that night the symptoms of BPH worsens. Is it due to Pregabalin? pl.write.
- Is vomiting all liquids common while taking morphine (1 answer)
I Recently started taking 6mg of Hydro-Morphine per day for pain. Every time i take the drug i vomit up any liquids I drink. i fell just fine without anything in my stomach but as soon as i eat or drink I instantly become nauseated and vomit everything. It is hard not to drink because the drug is making me very thirsty. So i try to drink and my body rejects it over and over again.. this goes on for hours (3-5)because i am sooo thirsty that I can not stop drinking.
More questions for: Lyrica, Vomiting
You may be interested at these reviews (Write a review):
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Nuvigil & prilosec caused horrible experience
Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Farxiga caused severe cramps and vomiting
I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not stop. I took it the next 2 days and it became so severe I stopped all together. It is 3 days later and I'm still hurting. It is 2 days before Christmas and I'm not even sure I can get a hold of my gastro to check me. Stay away from this drug
- I take abilify and i have hemerroids
I take Abilify and all the side effects so fare are posted above
More reviews for: Lyrica, Vomiting
Comments from related studies:
From this study (1 month ago):
All this occurred when I started taking the Lipitor. I'm waiting on a phone call from my doctor.
From this study (7 months ago):
I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014
From this study (1 year ago):
Symptoms have been going on for three years. Doctor's have done MRI's, CT's, Ultrasounds, and several lab test. They have yet to find any cause for the nausea, vomiting and dizziness. Only thing they have not tried is discontinuing some of the medicine.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.